# SDR DALA2020021981252

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 66,824 hours, 28,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Abnormal
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 692, L/P 7149960) 4R DOOR SLIDE WILL NOT ARM. CORRECTIVE ACTION: STOWED SLIDE CORD THAT WAS STUCK UNDER GIRT BAR. ALSO REPLACED VELCRO FOR D RING PER B757 AMM 52-12.
